# SDR ZZDA2010584

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON APRON UPPER NR 2 HINGE CUTOUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA DOUBLER REPAIR PER B717 SRM 54-50-02 FIG 203 REP 1.
